Posted by pharmrep on September 18, 2002, at 2:12:05
In reply to Re: I'm having trouble, posted by Alice Anne on September 17, 2002, at 23:47:43
> I've tried every SSRI known to mankind. Two days on Lexapro and I feel like someone poured battery acid in my head. I started with 5mgs, felt so bad I skipped the next day and then tried again last night with 2.5. The side effects were some of the worst ever--grinding muscle tension, headache and queasiness. Needless to say I'm quite chemically sensitive, but this is ridiculous. I'm very disappointed and discouraged. This was "the one" I was finally supposed to be able to get up to a therapeutic dosage.
** can you tell more about the "chemical sensitivity?" you said you had tried other ad's...at what doses? (did you just stop one and start lexapro..perhaps you are having discontinuation syndrome from the old antidepressant). did you have the same s/e before...did they lessen with time? will you be able to hang in there to give it a fair chance, or is it too rough for you? (good luck)_